MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186788040S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Without a lot number, the device history records review could not be completed as no product was received.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for primary transforaminal interbody fusion l5/s1 surgery.During the surgery, when attempting to lock off set screws, the rod slipped out of the tulip and set screw was spinning in head of screw due to cross-threading.The surgery was completed with 25 minutes delay.There were no patient consequences are reported.Concomitant device reported: unknown screwdriver (part # unknown, lot # unknown, quantity unknown).This complaint involves three (3) devices.This report is for (1) viper2 lordotic rod-40mm.This report is 1 of 2 (b)(4).
 
Event or Problem Description
This report is 1 of 4 for (b)(4).

Brand Name
VIPER2 LORDOTIC ROD-40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11865727
Report Number1526439-2021-01029
Device Sequence Number3193927
Product Code NKB
UDI-Device Identifier10705034238210
UDI-Public10705034238210
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186788040S
Device Catalogue Number186788040S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 04/24/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW; UNKNOWN SCREWDRIVERS; VIPER PRIME CFXFN XTB 7X40MM S